# SDR AALA20040162

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N232AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49179
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - INFLIGHT T1428/31, GEAR DOWN WOULD NOT RETRACT AFTER TAKEOFF.  CREW RETURNED GEAR HANDLE TO DOWN POSITION AND FLEW GEAR DOWN TO DFW.  LANDED WITHOUT INCIDENT.  REPLACED GEAR DOOR BYPASS HANDLE LATCH ASSEMBLY AND RIGHT MAIN LANDING GEAR DOOR ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
